ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A parallel wilf algorithm for complex zeros of a polynomial

Krishnamurthy, EV and Venkateswaran, H (1981) A parallel wilf algorithm for complex zeros of a polynomial. In: BIT Numerical Mathematics, 21 (1). pp. 104-111.

[img] PDF
66.pdf - Published Version
Restricted to Registered users only

Download (410kB) | Request a copy
Official URL: http://www.springerlink.com/content/qn711m44r40575...


A global recursive bisection algorithm is described for computing the complex zeros of a polynomial. It has complexityO(n 3 p) wheren is the degree of the polynomial andp the bit precision requirement. Ifn processors are available, it can be realized in parallel with complexityO(n 2 p); also it can be implemented using exact arithmetic. A combined Wilf-Hansen algorithm is suggested for reduction in complexity.

Item Type: Journal Article
Publication: BIT Numerical Mathematics
Publisher: springer
Additional Information: Copy right of this article belongs to springer.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 13 Jan 2010 05:40
Last Modified: 26 Nov 2018 15:12
URI: http://eprints.iisc.ac.in/id/eprint/22831

Actions (login required)

View Item View Item